# SDR ASAA2024050849922

- Difficulty date: May 8, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 58,917 hours, 17,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501202
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRANSITION PANEL STA 500A TO 500I CORRODED. GROUNDED - YES. REMOVED CORROSION AND 18 OUT OF LIMITSIAW 737-800 SRM 53-00-53-1A-2. REPAIRED TRANSITION IAW 737-800 SRM 53-00-53-2R-6W= 1" O= .040" R= .029" ;= 70" D= .011".
